Nonlinear size-dependent dynamics of microarches with modal interactions

Farokhi, Hamed and Ghayesh, Mergen H. (2016) Nonlinear size-dependent dynamics of microarches with modal interactions. Journal of Vibration and Control, 22 (17). pp. 3679-3689. ISSN 1077-5463

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1177/1077546314565439

Abstract

This paper investigates the nonlinear dynamics of microarches with internal modal interactions; the nonlinear size-dependent motion characteristics are analyzed for the system with two-to-one and three-to-one internal resonances. The partial differential equation of motion is discretized into a set of second-order nonlinear ordinary differential equations via the application of the Galerkin scheme. The linear natural frequencies of the system are obtained by eliminating the nonlinearities; these are used to verify the occurrence of modal interactions. The nonlinear resonant dynamics are examined via the pseudo-arclength continuation technique for the systems with internal modal interactions.

Item Type: Article
Uncontrolled Keywords: Microarches, modified couple stress theory, nonlinear dynamics, stability
Subjects: H300 Mechanical Engineering
Department: Faculties > Engineering and Environment > Mechanical and Construction Engineering
Depositing User: Paul Burns
Date Deposited: 23 Aug 2018 14:57
Last Modified: 28 Feb 2019 15:40
URI: http://nrl.northumbria.ac.uk/id/eprint/35458

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence